# SDR DL757050757

- Difficulty date: November 23, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 45,002 hours, 21,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Dented
- Location: Sta 1680 S-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN/DENT AT STA 1680 BELOW S-20L.  THE DENT IS CUT OUT AND AN EXTERNAL ALUMINUM DOUBLER IS INSTALLED WITH SOLID ALUMINUM RIVETS AND HI-LOKS REF ACTS PP B757-53-22108.
